MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5 DIA DB 6 STOP 13 LNTH 90 SCRDRIVER; DRILL, BONE, POWERED

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5 DIA DB 6 STOP 13 LNTH 90 SCRDRIVER; DRILL, BONE, POWERED
Model Number 03.505.041
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional pro-code: dzj.Without a valid lot number the device history records review could not be completed.Complainant device is not expected to be returned for manufacturer review/investigation.Occupation: initial reporter is j&j company representative.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, there was a drill bit and 2.0mm titanium matrix mandible screw that was broken.A broken drill bit was a 1.5 drill bit for the 90-degree screwdriver self-tapping mandible and the screw with 2.0 screw 8mm length and the drill bit was a drill bit and the screwdriver broke for this adverse event.It is unknown if there was a surgical delay.Procedure and patient outcome were unknown.  this complaint involves two (2) devices.This report is 1 of 1 for (b)(4).

Brand Name
1.5 DIA DB 6 STOP 13 LNTH 90 SCRDRIVER
Common Device Name
DRILL, BONE, POWERED
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11962763
Report Number2939274-2021-02843
Device Sequence Number17035476
Product Code DZI
UDI-Device Identifier10887587013497
UDI-Public(01)10887587013497
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K082649
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.505.041
Device Catalogue Number03.505.041
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2021
Initial Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1